# SDR AALA202505127017

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE24004
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DOOR DAMPER DAMPING FUNCTION AT PASSENGERCREW DOOR 831. MAINTENANCE REPLACED DOOR DAMPER AT PASSENGER CREW DOOR 831 I.A.W AMM 52-11-14-000-001-BAND AMM 52-11-14-400-001-B.
